# SDR USAASB03113

- Difficulty date: July 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Csd
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM FLL, EN ROUTE TO DCA, CREW REPORTED THE NR 2 ENGINE GENERATOR TRIPPED OFF LIE AS THE NR 2 CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW STARTED APU AND PLACED THE APU GENERATOR ON LINE.  AT FL240, THE APU SHUTDOWN WITH THE FAULT LIGHT AND THE LOW OIL PRESSURE LIGHTS ILLUMINATING.  THE APU FAILED TO RESTART ON FIRST ATTEMPT AT FL250.  CREW BEGAN DIVERSION PROCEDURES.  AT FL140, THE APU STARTED ON SECOND ATTMEPT BUT CREW STILL ELECTED TO DIVERT TO MIA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE CSD TO BE INADVERTENTLY DISCONNECTED IN FLL.  RECONNECTED NR 2 ENGINE CSD AND CHECKED OIL LEVEL.  RAN ENGINE.  OPERATIONAL CHECK NORMAL PER MM.  THE APU WAS PLACED ON MEL.
